Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 196, NWS Cleveland, OH

July 26, 2005Cuyahoga County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2005, 7:15 PM EDT for Cuyahoga County, Ohio. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2005, 7:15 PM EDT (23:15 UTC)
Expired
Jul 26, 2005, 8:02 PM EDT
In force
47 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

County Cuyahoga County, OH

The radar

The Cleveland radar (KCLE), 21 km from the middle of the area, began a volume at 23:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:30 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 262315
SVRCLE
OHC035-270000-
/O.NEW.KCLE.SV.W.0196.050726T2315Z-050727T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
715 PM EDT TUE JUL 26 2005

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CUYAHOGA COUNTY IN NORTHEAST OHIO

* UNTIL 800 PM EDT

* AT 710 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 58 MPH.  THIS STORM WAS LOCATED 7 MILES
  WEST OF STRONGSVILLE...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STRONGSVILLE
  NORTH ROYALTON...
  PARMA...
  CLEVELAND...
  CLEVELAND HEIGHTS...
  SOLON...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4157 8148 4156 8138 4143 8137 4138 8138
      4137 8141 4135 8158 4131 8159 4128 8169
      4128 8187 4134 8186 4135 8197 4140 8195
      4158 8150

$$
1 follow-up statement
000 
WWUS51 KCLE 270002
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
802 PM EDT TUE JUL 26 2005

OHC035-270012-
/O.EXP.KCLE.SV.W.0196.000000T0000Z-050727T0000Z/
CUYAHOGA OH-
802 PM EDT TUE JUL 26 2005


...THE SEVERE THUNDERSTORM WARNING FOR CUYAHOGA COUNTY HAS BEEN 
ALLOWED TO EXPIRE AT 800 PM...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT.

LAT...LON 4157 8148 4156 8138 4143 8137 4138 8138
      4137 8141 4135 8158 4131 8159 4128 8169
      4128 8187 4134 8186 4135 8197 4140 8195
      4158 8150

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:44 PM EDT, 4 hours 31 minutes earlier.

Area forecast discussion, Jul 26, 2:44 PM EDT, 4 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
244 PM EDT TUE JUL 26 2005

.SHORT TERM (TGNT THRU THU NGT)...
WL TRY TO KEEP THIS SHORT TDA AS WX BEGINNING TO GET ACTIVE.  7H
TEMPS ARND 10 DEG CURRENTLY AND THIS HAS EFFECTIVELY CAPPED MOST OF
FA SO FAR TDA.  APPRS THIS WARM DOME ALOFT IS SLOWLY ERODING AROUND
EDGES AND NOW HAVE CONVECTION FIRING ON ALL SIDES.  INCR IN COVERAGE
WL BE THE TREND THE NXT FEW HOURS AS ACTIVITY SHOULD CONT TO EXPAND.
EVENTUALLY THINK THE LINE OF STG TO SVR STORMS CURRENTLY JUST NW OF
KTOL WL MOV E ACRS AREA.  WL GO WITH HIGH POPS AS RESULT.  CDFNT
RESPONSIBLE FOR BRUNT OF THIS ACTIVITY WL MOV SE ACRS NRN OH/NW PA
BY 12Z WED.  GFS AND NAM IN FAIRLY GOOD AGREEMENT TDA AND CONFIDENCE
FAIRLY HIGH THIS FCST PD.  VERY STG CAA EXPECTED ON WED AS 8H TEMPS
FALL TO ARND 10 DEG BY 00Z THU.  LOT/S OF SC UPSTREAM TDA AND WL
LIKELY SEE M/CLDY SKIES MOST OF DAY ON WED.  LAKE TO 8H TEMP DIFF WL
BE ARND 12 DEG BY MIDDAY AND AS MUCH AS 15 DEG BY END OF DAY SO
INSTABILITY SHRA A GOOD BET AS WELL THUS MOST AREAS WL SEE LIKELY
POPS TMRW.   DRIER AIR EVENTUALLY WL SETTLE OVER AREA WED NGT AS
HIGH PRES MOVES TO JUST N OF LERI.  SKIES SHOULD BCM AT LEAST P/C
AND TEMPS WL ACTUALLY BE BLO NORMAL FOR THE FIRST TIME A LONG
WHILE.  A MIX OF CLOUDS AND SUN THU WL JUST WORD FOR P/C MOST AREAS.

TEMPS UPSTREAM THIS AFT VERY COOL AND FELL AVN MOS NUMBERS ARE A
LITTLE WARM FOR WED.  CONCERN IS THAT FRONT MAY NOT BE QUITE OUT OF
THE AREA BY 12Z AND LOCATIONS LIKE KCAK AND KYNG COULD ACTUALLY SEE
12Z HIGHS THEN TEMPS FALLING SLIGHTLY DURING THE DAY.  TEMP GUID
OTHR PDS IN GD AGREEMENT AND WL BE FOLLOWED TDA.

&&

.LONG TERM (FRI-MON)...
FINALLY GOING TO SEE A PATTERN CHANGE AS UPPER RIDGE FINALLY BREAKS
DOWN DURING THE SECOND HALF OF THE WEEK.  UPPER PATTERN WL HAVE MORE
OF A SEASONABLE ZONAL LOOK BY THE BEGINNING OF THE WEEKEND.  MID
RANGE MODELS IN GOOD AGREEMENT TDA AND ALSO HAVE GOOD RUN TO RUN
CONSISTENCY.  WL BE A WEAK FRONTAL BNDRY DROPPING SE ACRS LERI ERLY
FRI BUT MOIST SOMEWHAT LACKING.  WL KEEP A SLGT CHC IN GRIDS FOR
SOME OF THE AREA BUT REALLY THINK IT WL RMN DRY THRU THE WEEKEND.
NXT GOOD THREAT FOR RAIN WL NOT COME TIL NEXT TUE WHEN ANOTHER
FRONTAL SYSTEM MOVE ACRS RGN.

&&

.AVIATION (18Z-18Z)...
CDFNT FM NRN LWR MI...SW THRU NRN IL WL CONT SE THRU THE CWA THIS
EVG.  CONVECTION HAS ALREADY DVLPD AHEAD OF THE BNDRY.  CRNT
MOVEMENT OF THE LINE IS TO THE EAST AT 30 KTS WHICH TIMES TSTMS INTO
KTOL ARND 1930Z AND KCLE AFTER 21Z.  WL ATTEMPT TO TIME THE LINE
INTO TERMINALS.  BHND THE CDFNT CIGS DROP INTO MVFR CAT.  GUIDANCE
ALSO TAKES TO MVFR/IFR OVRNIGHT AND INTO THE ERY MORNING.  WL TAKE
TERMINALS INTO MVFR CIG /VIS CAT OVRNGT BHND CDFNT.  XPC MVFR CIGS
TO BGN TO BREAK UP AROUND 18Z WED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...HEAT ADVISORY TODAY ALL BUT YTOWN/WARREN AREA.
.PA...HEAT ADVISORY TODAY ERIE LAKESHORE.

SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...TK
Hazardous weather outlook, Jul 26, 6:00 AM EDT, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
600 AM EDT TUE JUL 26 2005

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270959-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
600 AM EDT TUE JUL 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE
BEST CHANCE FOR SEVERE WEATHER IS FROM MID AFTERNOON ACROSS NORTHWEST
OHIO INTO THIS EVENING ACROSS NORTHEAST OHIO AND EARLY TONIGHT OVER
NORTHWEST PENNSYLVANIA. AS THE FRONT SLOWS DOWN TONIGHT THERE IS A
CHANCE FOR HEAVY RAIN.

A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF NORTHERN OHIO...EXCEPT
THE YOUNGSTOWN AND WARREN AREA. THE LAKESHORE AREA OF  NORTHWEST
PENNSYLVANIA IS ALSO INCLUDED IN THE HEAT ADVISORY. AIR TEMPERATURES
WILL REACH THE LOWER AND MID 90S AND WHEN THE HUMIDITY IS FACTORED IN
THE HEAT INDEX WILL REACH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY TODAY INTO TONIGHT.

In the hours before

Local storm report, Jul 26, 5:27 PM EDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
527 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
07/26/2005                   ERIE               PA   EMERGENCY MNGR

            TREES DOWN INTO HOUSES. DOCK COLLAPSE AT PERRYS
            LANDING...BOATS LOOSE.

&&

LEINS
Local storm report, Jul 26, 6:09 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
609 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG CLEVELAND               41.48N 81.68W
07/26/2005                   CUYAHOGA           OH   TRAINED SPOTTER

            6 INCH DIAMETER TREE SNAPPED NEAR 55TH AND ST. CLAIR

&&

LEINS
Local storm report, Jul 26, 6:19 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
619 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0456 PM     TSTM WND GST     CLEVELAND               41.48N 81.68W
07/26/2005  75 MPH           CUYAHOGA           OH   ASOS

            MEASURED AT BURKE LAKEFRONT AIRPORT

0520 PM     TSTM WND DMG     UNION CITY              41.90N 79.84W
07/26/2005                   ERIE               PA   AMATEUR RADIO

            10 INCH AND 15 INCH TREE LIMBS DOWN

&&

LEINS
Local storm report, Jul 26, 6:21 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
621 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     TSTM WND DMG     KELLEYS ISLAND          41.60N 82.71W
07/26/2005                   ERIE               OH   LAW ENFORCEMENT

            2 LARGE TREES DOWN

&&

LEINS
Special weather statement, Jul 26, 6:46 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
646 PM EDT TUE JUL 26 2005

OHZ003-006>009-017-018-270500-
ERIE OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-WOOD OH-
INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...FOSTORIA...
FREMONT...PORT CLINTON...SANDUSKY...TIFFIN AND TOLEDO
646 PM EDT TUE JUL 26 2005

...SEVERE THUNDERSTORM WATCH 690 IS IN EFFECT UNTIL 100 AM EDT...

SEVERE THUNDERSTORM WATCH 690 IS IN EFFECT FOR MUCH OF NORTHWEST OHIO
UNTIL 100 AM EDT.  THIS WATCH INCLUDES THE FOLLOWING NORTHWEST AND
NORTH CENTRAL OHIO COUNTIES:

ERIE...
HANCOCK...
LUCAS...
OTTAWA...
SANDUSKY...
SENECA...
WOOD...

HAIL TO 1.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70
MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LEINS
Local storm report, Jul 26, 7:14 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
714 PM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     TSTM WND DMG     ERIE                    42.13N 80.09W
07/26/2005                   ERIE               PA   TRAINED SPOTTER

            LARGE TREE DOWN...TOOK DOWN SEVERAL POWER LINES

0500 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
07/26/2005                   CRAWFORD           PA   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN

0500 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
07/26/2005                   SANDUSKY           OH   TRAINED SPOTTER

            8 INCH TREE LIMBS DOWN

0615 PM     TSTM WND DMG     CAREY                   40.95N 83.38W
07/26/2005                   WYANDOT            OH   TRAINED SPOTTER

            SEVERAL LARGE TREES DOWN...SEMI ALSO BLOWN OVER

&&

LEINS

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:53 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 3:20 PM EDTSevere Thunderstorm WarningCLELucas56 min
Jul 26, 4:01 PM EDTSevere Thunderstorm WarningCLELake35 min
Jul 26, 4:07 PM EDTSevere Thunderstorm WarningCLEWayne23 min
Jul 26, 4:11 PM EDTSevere Thunderstorm WarningCLEHolmes35 min
Jul 26, 4:18 PM EDTSevere Thunderstorm WarningCLEAshtabula58 min
Jul 26, 4:19 PM EDTSevere Thunderstorm WarningCLEGeauga58 min
Jul 26, 4:21 PM EDTSevere Thunderstorm WarningCLEStark56 min
Jul 26, 4:25 PM EDTSevere Thunderstorm WarningCLELorain28 min
Jul 26, 4:29 PM EDTSevere Thunderstorm WarningCLEOttawa31 min
Jul 26, 4:30 PM EDTSevere Thunderstorm WarningCLESummit32 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningCLEErie28 min
Jul 26, 4:43 PM EDTSevere Thunderstorm WarningCLECuyahoga47 min
Jul 26, 4:45 PM EDTSevere Thunderstorm WarningCLEPortage33 min
Jul 26, 4:58 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 5:01 PM EDTSevere Thunderstorm WarningCLELorain59 min
Jul 26, 5:11 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake49 min
Jul 26, 5:15 PM EDTSevere Thunderstorm WarningCLEErie51 min
Jul 26, 5:25 PM EDTSevere Thunderstorm WarningCLECuyahoga68 min
Jul 26, 5:45 PM EDTSevere Thunderstorm WarningCLESeneca, Wyandot45 min
Jul 26, 5:54 PM EDTSevere Thunderstorm WarningCLEGeauga62 min
Jul 26, 5:57 PM EDTSevere Thunderstorm WarningCLEHancock34 min
Jul 26, 6:06 PM EDTSevere Thunderstorm WarningCLEHuron26 min
Jul 26, 6:06 PM EDTSevere Thunderstorm WarningCLELorain39 min
Jul 26, 6:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull65 min
Jul 26, 6:24 PM EDTFlash Flood WarningCLECuyahoga96 min
Jul 26, 6:27 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot63 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Jul 26, 6:37 PM EDTSevere Thunderstorm WarningCLESummit38 min
Jul 26, 6:50 PM EDTSevere Thunderstorm WarningCLELorain55 min
Jul 26, 6:58 PM EDTSevere Thunderstorm WarningCLEKnox47 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCLEMahoning46 min
Jul 26, 7:32 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Wayne44 min
Jul 26, 7:33 PM EDTSevere Thunderstorm WarningCLEMedina44 min
Jul 26, 7:39 PM EDTSevere Thunderstorm WarningCLESummit52 min
Jul 26, 7:48 PM EDTSevere Thunderstorm WarningCLEKnox32 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.